ACA App
Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia Annals of Cardiac Anaesthesia
Home | About us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Submission | Subscribe | Advertise | Contact | Login 
Users online: 1745 Small font size Default font size Increase font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

CASE REPORT

Uvula haematoma: A rare complication after thrombolysis and intensive anti-platelet treatment

Kayrak Mehmet, Ulgen Mehmet S, Yazici Mehmet, Kilic Duygu, Gok Hasan

Year : 2007| Volume: 10| Issue : 2 | Page no: 140-141

   This article has been cited by
 
1 Lingual hematoma due to streptokinase in a patient with acute myocardial infarction
Ahmet Kaya,Serkan Ordu,Enver Sinan Albayrak,Mesut Aydin,Ismail Erden,Hakan Ozhan
The American Journal of Emergency Medicine. 2010; 28(8): 985.e1
[Pubmed]  [Google Scholar] [DOI]
2 Lingual hematoma due to streptokinase in a patient with acute myocardial infarction
Kaya, A., Ordu, S., Albayrak, E.S., Aydin, M., Erden, I., Ozhan, H.
American Journal of Emergency Medicine. 2010; 28(8): 985 e1-985 e2
[Pubmed]  [Google Scholar]